# SDR AALA20001979

- Difficulty date: November 21, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Condition: Failed
- Location: Acm Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1845 - EN ROUTE MIA-ANU, ON CLIMB-OUT PASSING 24,000 FEET, HEARD CABIN ALTITUDE HORN.  LEFT SIDE PACK MEL.  RIGHT SIDE PACK UNABLE TO PRESSURIZE AIRCRAFT.  DECLARED EMERGENCY, RETURNED MIA AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED OUTFLOW VALVE LUTS AND TWO RETAINERS.  REPAIRED LEFT SIDE PACK RECIRCULATION FAN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
